im really confused atm, im 17, and i remember back when i was 15 i was goin thrugh puberty pretty hard and i remember having all the signs of gyno!!!
they hurt, i had small lumps under the nipple, they itched etc.
However now that im 17all of these symptons have gone, my left breast pokes out slightly larger then my right and i wouldnt nesseveraly class them as tits, more like a mixture of slightly flabby chest and pecks. its not like you can visably see them through my clothes or anything. i remember confronting all my friends about it to when i was 15, and most of them had all had those symptnes around 13-16 yrs old. some even said they squeezed thier nipples and juce came out. however thier chests are now all totaly flat, whereas mine are still a little wierd but nothing bad. Ive began body building this week and i also began drinkin the reflex instant mass drink. could this make my chest area really bad??????? ive heard the reflex instant mass drink has anabolic steroids which is not good ive heard..
Last edited by Rufio90210; 03-20-2004 at 03:52 PM.
Gyno, as I understand it, is usually caused by an imbalance in estrogen-androgen production. What this means is that if you're taking anabolic steroids or are hitting puberty and have a sudden rush of testosterone the testosterone being produced results in an increase in estrogen production, which results in gyno. The condition is pretty common when you hit adolescence, and 90% of the time symptoms disappear in a matter of months, or, as adolescence wanes, a few years later.
It looks to me like your issue has resolved.
Now about your supplements, etc. I don't think you have anything to worry about. The supplement you are taking does not have anabolic steroids. To do so would be illegal. About the only legal things out there that could do such a thing are the prohormones, and you're not taking those.
Mass Reflex has ZMA. ZMA is *suppose to enhance natural steroid production, in which case you'll be fine.
Last edited by ectx; 03-20-2004 at 09:18 PM.
ok thanks man, i was reading the ingrediants tho and it says it contains anobolic nutrients...whats are these?
Come on Rene. Not an increase in estrogen, but aromatization of excess testosterone into estrogen via the aromatase enzyme.
I'm just nit-picking at ya
"As far as drugs were concerned, all my bodybuilding heroes were on everything but roller skates."
In Memphis, it is illegal for a woman to drive by herself, unless a man is walking or running infront of the vehicle, waving a red flag in order to warn approaching pedestrians and motorists.
They're probably talking about the ZMA. Actually anything that helps you build muscle, like whey could be considered an anabolic nutrient. Anabolic means building. Don't confuse an anabolic nutrient with an anabolic steroid.Originally Posted by Rufio90210
Yes, but you've already gotten over that period? Why take an estrogen blocker unless you plan on taking an aas?Originally Posted by Rufio90210
but it mite come back?????
No, it won't unless you're taking steroids. The reason you got it initially was because your body was experiencing a rapid and sudden surge of testosterone. It took it a while to get use to that. It's use to having all that extra testosterone in your body now (as evidenced by the fact your gyno went away). AAS is an acronym for anabolic steroids.